# SDR FDEA201206232311

- Difficulty date: June 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 5 Slat
- Component: Nr 5 Slat, Doug
- Component part number: NRB60311
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT INNER SKIN AT XOS 722 MISREPAIRED.   REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 31, VOL 1, REV 98  &  EO 8-5100-7-5001B2, PART 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
